MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; EXACTO COLD SNARE

US ENDOSCOPY EXACTO; EXACTO COLD SNARE
Model Number 00711115
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for investigation.Without the returned device, a root cause cannot be determined.The exacto cold snare instructions for use packet (ifu 732260) states: "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." the device history record was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A 3-year complaint review indicates this to be an isolated event for this lot.In-service was offered on the proper use and operation of the exacto cold snare, however the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a colonoscopy, their exacto cold snare was placed around a large polyp and broke.The length of wire remaining was removed with biopsy forceps while the polyp was retrieved with another device.The procedure was completed successfully.No report of injury.

Brand Name
EXACTO
Common Device Name
EXACTO COLD SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20736841
Report Number1528319-2024-00103
Device Sequence Number8377578
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618(11)240717(17)270717(10)10768051
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number(10)10768051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown